# SDR USAABB01077

- Difficulty date: August 1, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND M733 EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE M-733 BATTERY CHARGER ASSEMBLY.  (M)
